# SDR USAA920070891

- Difficulty date: September 20, 2007
- Submitted: October 4, 2007
- Operation: Air carrier
- Aircraft: N456UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25020
- Aircraft time: 45,587 hours, 30,572 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Pin
- Part number: 69730963
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C-5 CHECK, CORROSION ON THE RIGHT HORIZONTAL STABILIZER CENTER SECTION TO BODY INNER HINGE PIN.  REPLACED RIGHT HORIZONTAL STABILIZER CENTER SECTION TO BODY INNER HINGE PIN IAW B737-400 AMM 27-41-31.
